# SDR A6WA9900041

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2620 · Extinguishing System
- Part: Control Valve
- Part number: 58111011
- Condition: Failed
- Location: Fire Extinguish
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W EO E94/001/626, FOUND FIRE EXTINGUISHER DIRECTIONAL CONTROL VALVE UNSERVICEABLE DUE TO A FAULTY FLAPPER.  REPLACED DIRECTIONAL CONTROL VALVE.  (X)
